EconPapers    
Economics at your fingertips  
 

Worst‐Case Investment and Reinsurance Optimization for an Insurer under Model Uncertainty

Xiangbo Meng, Ximin Rong, Lidong Zhang and Ziping Du

Discrete Dynamics in Nature and Society, 2016, vol. 2016, issue 1

Abstract: In this paper, we study optimal investment‐reinsurance strategies for an insurer who faces model uncertainty. The insurer is allowed to acquire new business and invest into a financial market which consists of one risk‐free asset and one risky asset whose price process is modeled by a Geometric Brownian motion. Minimizing the expected quadratic distance of the terminal wealth to a given benchmark under the “worst‐case” scenario, we obtain the closed‐form expressions of optimal strategies and the corresponding value function by solving the Hamilton‐Jacobi‐Bellman (HJB) equation. Numerical examples are presented to show the impact of model parameters on the optimal strategies.

Date: 2016
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2016/9693419

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnddns:v:2016:y:2016:i:1:n:9693419

Access Statistics for this article

More articles in Discrete Dynamics in Nature and Society from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-08-19
Handle: RePEc:wly:jnddns:v:2016:y:2016:i:1:n:9693419